Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/44349
標題: (Applied Mathematics and Computation, 166(1):118-112)Cryptanalysis of an Authenticated Encryption Scheme Using Self-Certified Public Keys
作者: C. S. Tsai
S. C. Lin
M. S. Hwang
關鍵字: Authenticated encryption
Digital signature
Self-certified public key
出版社: New York,USA:Elsevier
URI: http://hdl.handle.net/11455/44349
ISSN: 0096-3003
Appears in Collections:資訊管理學系

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.